# SDR AALA201708259002

- Difficulty date: August 24, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 3,732 hours, 1,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG25594
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY EVACUATION SLIDE FELL DOWN FROM BUSTLE.  REMOVED AND REPLACED SLIDE PACK PER AMM 25-66-01 AND CARD 25-94-10.  OPERATIONAL CHECK GOOD.
